# SDR SWIA201743612

- Difficulty date: August 6, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 37,885 hours, 33,484 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT, NR 2 ENGINE OBSERVED LOUD NOISE FOLLOWED BY N2 ROLLBACK AND NOTED HIGH VIBRATION. COMPLIED WITH QRH AND SHUT ENGINE DOWN.  REMOVED AND REPLACED THE NR 2 ENGINE. OK FOR SERVICE.
